| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: country: (b)(6).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the liner could not assemble mating with the cup.There were no intra-operative complications.No additional information.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified nicks, gouges, and scratches to inner and outer spherical surfaces as well as the elevated rim and face, anti-rotation scallops, and locking features around the circumference.No other damage was noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: final components inserted after trials without complications; no intra-op complications/events.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.A summary of the investigation has been sent to the customer.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.